MathSciNet Relay Station
MathSciNet bibliographic data
MR1856955 (2002h:42013) 42A75 (42A82 47A56 47B35 93B28)
Rodman, Leiba; Spitkovsky, Ilya M.; Woerdeman, Hugo J. Multiblock problems for almost periodic matrix functions of several variables. New York J. Math. 7 (2001), 117–148 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement